The monotoneity principle in the theory of interpolation
Doklady Akademii Nauk, Tome 169 (1966) no. 3, pp. 503-506
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_3_a2,
author = {D. L. Berman},
title = {The monotoneity principle in the theory of interpolation},
journal = {Doklady Akademii Nauk},
pages = {503--506},
year = {1966},
volume = {169},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_3_a2/}
}
D. L. Berman. The monotoneity principle in the theory of interpolation. Doklady Akademii Nauk, Tome 169 (1966) no. 3, pp. 503-506. http://geodesic.mathdoc.fr/item/DAN_1966_169_3_a2/